| Model Number |
4720 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Codes |
Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/07/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Event or Problem Description
It was reported that there was unintended material in the joint space.All pieces were removed.
Additional Manufacturer Narrative
Alleged failure: the laser line of the air sheath was removed during use and fell into the joint.All line was removed.The failure(s) identified in the investigation is consistent with the complaint record.The probable root causes could be: 1) incision too small, 2) user does not use sled or other technique to prevent catching on soft tissue, 3) excessive force applied on device, or 4) manufacturing issue.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.Manufacture date is not known.
Event or Problem Description